Binary Optimal Odd Formally Self-Dual Codes

Koichi Betsumiya, Masaaki Harada

Research output: Contribution to journalArticlepeer-review

19 Citations (Scopus)


In this paper, we study binary optimal odd formally self-dual codes. All optimal odd formally self-dual codes are classified for length up to 16. The highest minimum weight of any odd formally self-dual codes of length up to 24 is determined. We also show that there is a unique linear code for parameters [16, 8, 5] and [22, 11, 7], up to equivalence.

Original languageEnglish
Pages (from-to)11-22
Number of pages12
JournalDesigns, Codes, and Cryptography
Issue number1
Publication statusPublished - 2001 May


  • Odd formally self-dual codes
  • [22, 11, 7] code


Dive into the research topics of 'Binary Optimal Odd Formally Self-Dual Codes'. Together they form a unique fingerprint.

Cite this